# SDR SWAA2022051795792

- Difficulty date: April 19, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 12; W.L. 162. / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5 AND UPDATED MEASUREMENT FIELD[11] INSTALLED BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL9-LBL20 WL162; BOND CHECK GOOD IAW SRM 57-10-10-2R-5. BONDING METER ID: ATS1257 DUE:07/2022. CAP SEALING FOR FASTENERS COMMON TO INSIDE OF FUEL TANK WILL BE ACCOMPLISHED ON CC#TTG8Q00BX5MM.;[12] VERIFIED INSTALLATION AND BOND CHECK;[13] FILLET SEALED; CAP SEALED FASTENERS ON AFT SIDE OF REPAIR AND APPLIED CIC TO REPAIR BS 663 LBL9-LBL20 WL162 IAW SRM 57-10-10-2R-5.;[14] RII TASKS COMPLETE.;[15] VERIFIED CORRECTIVE ACTION #13; JOB COMPLETED.
